# SDR FDEA201209283486

- Difficulty date: September 28, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 79,634 hours, 26,455 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: 2024T3
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OTBD FLAP INBD HINGE UPPER ANGLE HAS BROKEN SUPPORT.  REMOVED BROKEN SUPPORT IAW SRM 51-31-01, VOL 2.  FABRICATED NEW SUPPORT IAW SRM 51-31-01, VOL 2 PAGE 63, SRM 51-21-01, VOL 2, PAGE 17, SRM 51-10-00 VOL 2, PAGE 62 AND DWG ARC0744.   INSTALLED SUPPORT ANGLE IAW SRM 51-31-01 VOL 2, PAGE 1.  MAJOR REPAIR.
